Table of Contents Author Guidelines Submit a Manuscript
Advances in Mathematical Physics
Volume 2016, Article ID 5787508, 19 pages
http://dx.doi.org/10.1155/2016/5787508
Research Article

Vector Solitons of a Coupled Schrödinger System with Variable Coefficients

Departamento de Matemáticas, Universidad del Valle, Calle 13, No. 100-00, Cali, Colombia

Received 26 April 2016; Accepted 26 June 2016

Academic Editor: Antonio Scarfone

Copyright © 2016 Juan Carlos Muñoz Grajales. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Juan Carlos Muñoz Grajales, “Vector Solitons of a Coupled Schrödinger System with Variable Coefficients,” Advances in Mathematical Physics, vol. 2016, Article ID 5787508, 19 pages, 2016. https://doi.org/10.1155/2016/5787508.